# SDR SWAA2022021514379

- Difficulty date: May 1, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221EF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / FWD FLOOR PANEL 221EF WITH UPPER SKIN HAVING MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PANEL.
